# SDR SWAA2015020536366

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 80,125 hours, 63,757 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 411N2057
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT HATCH HANDLE OUT OF ADJUSTMENT ON INSIDE.  ADJUSTED HANDLE IAW AMM.
